MAUDE Adverse Event Report: CARDINAL HEALTH 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR

CARDINAL HEALTH 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR
Model Number 8881450004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during oral suctioning, the plastic part on the edge came off.The patient swallowed the fallen part accidentally, and, eventually it was retrieved with an endoscope.There was no additional medication or no further medical treatment.The patient appeared to be advanced age since he/she has no teeth at all.The period of use was a couple of minutes.There was no infection.It did fall/retain in the body.There is no further information available.
 
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.Upon a visual evaluation of the sample, the reported issue was confirmed; detachment was observed between the tube and connector.A root cause was unable to be determined.Actions have been taken to address the reported condition.A quality alert was also issued to alert manufacturing personnel as part of the quality containment.

Brand Name
450 SAL EJECTOR 3283
Common Device Name
MOUTHPIECE, SALIVA EJECTOR
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west steet
mansfield, MA 02048
5086183640
MDR Report Key18960545
Report Number9612030-2024-00050
Device Sequence Number8161208
Product Code DYN
UDI-Device Identifier10884521020337
UDI-Public10884521020337
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8881450004
Device Catalogue Number8881450004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown